# SDR SWAA076453

- Difficulty date: December 23, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 13,548 hours, 7,730 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A4B108
- Part serial: 04074H8034
- Condition: Arced
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 COCKPIT WINDOW ARCING.  REMOVED AND REPLACED R2 COCKPIT WINDOW PER MM.
